RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2017, Number 36, Pages 113–126 (Mi pdm579)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Foundations of Intelligent Systems

On the non-redundant representation of the minimax basis of strong associations

V. V. Bykova, A. V. Kataeva

Siberian Federal University, Krasnoyarsk, Russia

Abstract: Associative rules are the type of dependencies between data that reflect which features or events occur together and how often this happens. Strong associative rules are of interest for those applications where a high degree of confidence of dependencies is required. For example, they are used in information security, computer network analysis and medicine. Excessively large number of identified rules significantly complicates their expert analysis and application. To reduce the severity of this problem, we propose the MClose algorithm, which extends the capabilities of the well-known algorithm Close. The Close algorithm forms a minimax basis in which each strong associative rule has a minimum premise and a maximal consequence. However, in the minimax basis, some redundant strong associative rules remain. The MClose algorithm recognizes and eliminates them in the process of constructing a minimax basis. The proposed algorithm is based on the properties of closed sets. Its correctness is proved by proving the reflexivity, additivity, projectivity, and transitivity properties of strong associative rules.

Keywords: Galois connection, closed sets, strong association rules, non-redundant, minimax basis.

DOI: https://doi.org/10.17223/20710410/36/9

Full text: PDF file (681 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.7

Citation: V. V. Bykova, A. V. Kataeva, “On the non-redundant representation of the minimax basis of strong associations”, Prikl. Diskr. Mat., 2017, no. 36, 113–126

Citation in format AMSBIB
\Bibitem{BykKat17}
\by V.~V.~Bykova, A.~V.~Kataeva
\paper On the non-redundant representation of the minimax basis of strong associations
\jour Prikl. Diskr. Mat.
\yr 2017
\issue 36
\pages 113--126
\mathnet{http://mi.mathnet.ru/pdm579}
\crossref{https://doi.org/10.17223/20710410/36/9}


Linking options:
  • http://mi.mathnet.ru/eng/pdm579
  • http://mi.mathnet.ru/eng/pdm/y2017/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bykova, A. V. Kataeva, “Algoritm postroeniya neizbytochnogo minimaksnogo bazisa strogikh assotsiatsiativnykh pravil”, PDM. Prilozhenie, 2017, no. 10, 154–157  mathnet  crossref
  • Прикладная дискретная математика
    Number of views:
    This page:55
    Full text:13
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018